Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Warm feeling in lower leg, no pain, swelling. Due to DVT?

I have just suddenly developed a warm feeling in my lower left leg. The feeling lasts only a few seconds, as if I was too close to a radiator or hot air blower. There is no pain, swelling or discoloration of my skin although I have just recently returned from holiday with three hour flights - wondered if DVT was an issue? Otherwise in good helath - 51 years old with no other health problems. Slightly overweight but active and taking no medication . Non-smoker.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
May 2014
Thanks for writing in to us.

If you have had a 3 hour flight, it might be due to edema formation in the legs. This happens when the fluids in legs settle down in dependent portion of the body.

DVT is unlikely without pain and redness of skin.

However, you may take a consultation with your doctor at the slightest further increase in swelling and/ or development of pain.

Hope this helps
Answered: Sun, 13 Oct 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor